Academic
Publications
Modulus of curve families and extremality of spiral-stretch maps

Modulus of curve families and extremality of spiral-stretch maps,10.1007/s11854-011-0007-x,Journal D Analyse Mathematique,Zoltán M. Balogh,Katrin Fäss

Modulus of curve families and extremality of spiral-stretch maps   (Citations: 1)
BibTex | RIS | RefWorks Download
We develop a method using the modulus of curve families to study minimisation problems for the mean distortion functional in the class of finite distortion homeomorphisms. We apply our method to prove extremality of the spiral-stretch mappings defined on annuli in the complex plane. This generalises results of Gutlyanskiĭ and Martio [12] and Strebel [23].
Journal: Journal D Analyse Mathematique - J ANAL MATH , vol. 113, no. 1, pp. 265-291, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: